# SDR 97FDEA00574

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69144922
- Condition: Corroded
- Location: Bs 480-490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,1) ON STRINGER 8 RT, BS 480 TO 600.  *S/D*  REPAIRED STR 8 RT, BS 480 TO 490 PER FED-EX SRM 53-10-3.
